# SDR YENA2018110529727

- Difficulty date: October 29, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 3488
- Aircraft time: 42,530 hours, 14,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Frames 55-56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON OUTER FLANGE,  FRAMES 55 - 56,  STRINGER 38.   REWORKED OUTER FLANGE IAW EO A32F-53-5231-00.
